advertisement
Question
Posted by: Liz | 2007/03/12

Irregular Periods

I have been taking the contraceptive pill - Jasmine for a month, before that I was on Ginette. I got my period a week early, and now that I'm in the silver section and supposed to be menstruating - nothing. I also feel very dizzy today.
Please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take a few months to adapt to the new pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement